Equivariant cyclic homology and equivariant differential forms
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 4, p. 493-527
@article{ASENS_1994_4_27_4_493_0,
     author = {Block, Jonathan and Getzler, Ezra},
     title = {Equivariant cyclic homology and equivariant differential forms},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 27},
     number = {4},
     year = {1994},
     pages = {493-527},
     doi = {10.24033/asens.1699},
     zbl = {0849.55008},
     mrnumber = {95h:19002},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_4_493_0}
}
Block, Jonathan; Getzler, Ezra. Equivariant cyclic homology and equivariant differential forms. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 4, pp. 493-527. doi : 10.24033/asens.1699. http://www.numdam.org/item/ASENS_1994_4_27_4_493_0/

[1] P. Baum, J. L. Brylinski and R. Macpherson, Cohomologie équivariante délocalisée (C. R. Acad. Sci. Paris, Vol. 300, 1985, pp. 605-608). | MR 86g:55006 | Zbl 0589.55003

[2] N. Berline and M. Vergne, The equivariant index and Kirillov character formula (Amer. J. Math., Vol. 107, 1985, pp. 1159-1190). | MR 87a:58143 | Zbl 0604.58046

[3] J. Block, Excision in cyclic homology of topological algebras, Harvard University thesis, 1987.

[4] J. L. Brylinski, Algebras associated with group actions and their homology, Brown University preprint, 1986.

[5] J. L. Brylinski, Cyclic homology and equivariant theories (Ann. Inst. Fourier, Vol. 37, pp. 15-28). | Numdam | MR 89j:55008 | Zbl 0625.55003

[6] A. Connes, Cohomologie cyclique et foncteurs Extn (C. R. Acad. Sci. Paris, Vol. 296, 1983, pp. 953-958). | MR 86d:18007 | Zbl 0534.18009

[7] A. Connes, Entire cyclic cohomology of Banach algebras and characters of θ-summable Fredholm modules, K-Theory, Vol. 1, 1988, pp. 519-548. | MR 90c:46094 | Zbl 0657.46049

[8] R. K. Dennis and K. Igusa, Hochschild homology and the second obstruction for pseudoisotopy, in Algebraic K-Theory (Lect. Notes in Math., Vol. 966, Springer-Verlag, Berlin-Heidelberg-New York, 1982). | MR 84m:18014 | Zbl 0524.57020

[9] B. V. Fedosov, Analytic formulas for the index of elliptic operators (Trans. Moscow Math. Soc., Vol. 30, 1974, pp. 159-240). | MR 54 #8743 | Zbl 0349.58006

[10] E. Getzler and J. D. S. Jones, A∞-algebras and the cyclic bar complex (Illinois J. Math., Vol. 34, 1989, pp. 256-283). | MR 1046565 | MR 91e:19001 | Zbl 0701.55009

[11] E. Getzler and A. Szenes, On the Chern character of theta-summable Fredholm modules (J. Func. Anal., Vol. 84, 1989, pp. 343-357). | MR 91g:19007 | Zbl 0686.46044

[12] G. D. Mostov, Equivariant imbeddings in Euclidean space (Ann. Math., Vol. 65, 1957, pp. 432-446). | MR 87037 | Zbl 0080.16701

[13] R. Palais, Imbedding of compact, differentiable transformation groups in orthogonal representations (J. Math. Mech., Vol. 6, 1957, pp. 673-678). | MR 92927 | MR 19,1181e | Zbl 0086.02603

[14] G. B. Segal, Equivariant K-theory (Publ. Math. IHES, Vol. 34, 1968, pp. 129-151). | Numdam | MR 234452 | MR 38 #2769 | Zbl 0199.26202

[15] J. L. Taylor, Homology and cohomology of topological algebras (Adv. Math., Vol. 9, 1972, pp. 137-182). | MR 328624 | MR 48 #6966 | Zbl 0271.46040

[16] J.-C. Tougeron, Idéaux de fonctions différentiables, Springer, Berlin-Heidelberg-New York, 1972. | MR 440598 | MR 55 #13472 | Zbl 0251.58001

[17] A. G. Wasserman, Equivariant differential topology (Topology, Vol. 8, 1969, pp. 127-150). | MR 250324 | MR 40 #3563 | Zbl 0215.24702

[18] M. Wodzicki, Excision in cyclic homology and rational algebraic K-theory (Ann. Math., Vol. 129, 1989, pp. 591-639). | MR 91h:19008 | Zbl 0689.16013